# SDR SWAA2014032426432

- Difficulty date: March 10, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 50,872 hours, 29,596 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TE PANEL L SUPPORT BRACKET CRACKED BETWEEN NR 7 & NR 8 SPOILER.  R & R L BRACKET IAW SRM & DWG.
